# SDR MASA2011040502327

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,796 hours, 21,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1691
- Condition: Faulty
- Location: Cargo Bay
- Part time: 29,150 hours, 27,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING.  REPLACED BOTH CARGO SMOKE DETECTORS.
